Alert archive / Washington / Wind Advisories in 2012

Wind Advisory 24, NWS Pendleton, OR

June 12, 2012Kittitas County, Yakima County, Washington

NWS Pendleton, OR issued this wind advisory at Jun 12, 2012, 2:34 PM PDT for Kittitas County, Yakima County, Washington. It took effect at Jun 13, 2012, 9:00 AM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2012, 2:34 PM PDT (21:34 UTC)
In effect from
Jun 13, 2012, 9:00 AM PDT
Expired
Jun 13, 2012, 10:34 PM PDT
In force
14 hr
Issued by
NWS Pendleton, OR

Counties Kittitas County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WWUS76 KPDT 122134
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
234 PM PDT TUE JUN 12 2012

...WINDY CONDITIONS ALONG THE KITTITAS VALLEY WEDNESDAY...

.A FRONTAL SYSTEM WILL MOVE THROUGH THE AREA TONIGHT WITH A
MARINE PUSH BEHIND IT. TIGHT SURFACE GRADIENTS WILL PRODUCE WINDY
CONDITIONS ALONG THE KITTITAS VALLEY LATE TOMORROW MORNING THROUGH
TOMORROW EVENING.

WAZ026-130545-
/O.NEW.KPDT.WI.Y.0024.120613T1600Z-120614T0700Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
234 PM PDT TUE JUN 12 2012

...WIND ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT PDT
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT PDT
WEDNESDAY NIGHT. 

* TIMING: WINDS WILL PICK UP LATE WEDNESDAY MORNING.

* WINDS: WINDS ARE EXPECTED TO BE SUSTAINED 30 TO 40 MPH...GUSTING
  TO 50 MPH.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY
  DUE TO THE SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG
  INTERSTATE 90 THROUGH THE KITTITAS VALLEY SHOULD TAKE CAUTION
  AND BE PREPARED FOR SUDDEN WIND GUSTS.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
4 follow-up statements
985 
WWUS76 KPDT 130543
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1043 PM PDT TUE JUN 12 2012

...WINDY CONDITIONS ALONG THE KITTITAS VALLEY WEDNESDAY...

.A FRONTAL SYSTEM WILL MOVE THROUGH THE AREA TONIGHT WITH A
MARINE PUSH BEHIND IT. TIGHT SURFACE GRADIENTS WILL PRODUCE WINDY
CONDITIONS IN THE KITTITAS VALLEY LATE TOMORROW MORNING THROUGH
TOMORROW EVENING.

WAZ026-131400-
/O.CON.KPDT.WI.Y.0024.120613T1600Z-120614T0700Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
1043 PM PDT TUE JUN 12 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT
PDT WEDNESDAY NIGHT. 

* TIMING: WINDS WILL PICK UP LATE WEDNESDAY MORNING.

* WINDS: WINDS ARE EXPECTED TO BE SUSTAINED 30 TO 40 MPH...
  GUSTING TO 50 MPH. 

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY 
  DUE TO THE SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG 
  INTERSTATE 90 THROUGH THE KITTITAS VALLEY SHOULD TAKE 
  CAUTION AND BE PREPARED FOR SUDDEN WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
277 
WWUS76 KPDT 131126
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
426 AM PDT WED JUN 13 2012

...WINDY CONDITIONS IN THE KITTITAS VALLEY TODAY...

.TIGHT SURFACE PRESSURE GRADIENTS WILL PRODUCE WINDY CONDITIONS
IN THE KITTITAS VALLEY LATE THIS MORNING THROUGH THIS EVENING.

WAZ026-132200-
/O.CON.KPDT.WI.Y.0024.120613T1600Z-120614T0700Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
426 AM PDT WED JUN 13 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT PDT TONIGHT. 

* TIMING: WINDS WILL PICK UP LATE IN THE MORNING.

* WINDS: WINDS ARE EXPECTED TO BE SUSTAINED 30 TO 40 MPH... 
  GUSTING TO 50 MPH.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY 
  DUE TO THE SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG 
  INTERSTATE 90 THROUGH THE KITTITAS VALLEY SHOULD TAKE 
  CAUTION AND BE PREPARED FOR SUDDEN WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
846 
WWUS76 KPDT 132144
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
244 PM PDT WED JUN 13 2012

...WINDY CONDITIONS IN THE KITTITAS VALLEY...

.TIGHT SURFACE PRESSURE GRADIENTS WILL PRODUCE WINDY CONDITIONS
IN THE KITTITAS VALLEY THROUGH THIS EVENING.

WAZ026-140700-
/O.CON.KPDT.WI.Y.0024.000000T0000Z-120614T0700Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
244 PM PDT WED JUN 13 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* TIMING: WINDS WILL REMAIN WINDY THROUGH THIS EVENING.

* WINDS: WINDS ARE EXPECTED TO BE SUSTAINED 30 TO 40 MPH... 
  GUSTING TO 50 MPH.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY 
  DUE TO THE SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG 
  INTERSTATE 90 THROUGH THE KITTITAS VALLEY SHOULD TAKE 
  CAUTION AND BE PREPARED FOR SUDDEN WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
139 
WWUS76 KPDT 140534
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1034 PM PDT WED JUN 13 2012


WAZ026-140645-
/O.CAN.KPDT.WI.Y.0024.000000T0000Z-120614T0700Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
1034 PM PDT WED JUN 13 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 12, 2:30 PM PDT, 4 minutes earlier.

Area forecast discussion, Jun 12, 2:30 PM PDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
230 PM PDT TUE JUN 12 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY...MOST SIGNIFICANT WEATHER
ACTIVITY WILL BE OVER THE NEXT 24 TO 36 HOURS.  WARM SURFACE
TEMPERATURES AND HIGH DEWPOINTS WILL ALLOW FOR SCATTED SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING.  A COLD FRONT
ASSOCIATED WITH A SHORTWAVE TROUGH WILL MOVE ACROSS THE AREA LATER
THIS EVENING.  ADDITIONAL LIFT WITH THE FRONTAL SYSTEM WILL ALLOW
THE POTENTIAL FOR SOME SMALL TO MODERATE HAIL AND GUSTY WINDS WITH
THUNDERSTORMS.  RIGHT NOW DO NOT ANTICIPATE ANY SEVERE
THUNDERSTORMS...BUT WILL NOT RULE OUT THE POSSIBILITY.  STRONGEST
STORMS WILL BE EAST OF THE FOOTHILLS OF THE BLUE MOUNTAINS TO
WALLOWA COUNTY...AS THIS IS THE AREA OF GREATEST INSTABILITY AND
WIND SHEAR.  0-6KM BULK SHEAR IS BETWEEN 35-50KTS.  THIS IS MAINLY
SPEED SHEAR AND HAS LITTLE DIRECTIONAL SHEAR ASSOCIATED...SO
ROTATING THUNDERSTORMS DO NOT LOOK FAVORABLE.  HOWEVER...INCREASED
SPEED SHEAR CAN AID IN LONGER LIVED THUNDERSTORMS.

AFTER THE FRONTAL SYSTEM MOVES THROUGH TONIGHT...THERE WILL BE A
MARINE PUSH OF AIR CREATING BREEZY CONDITIONS.  THE KITTITAS VALLEY
AND THE COLUMBIA RIVER GORGE WILL HAVE THE STRONGEST WINDS.
ANTICIPATE THAT WINDS WILL BE 20-30 MPH GUSTING 35-40 MPH ALONG THE
COLUMBIA RIVER GORGE...AND 30-40 MPH GUSTING 45-50 MPH ALONG THE
KITTITAS VALLEY.  THEREFORE WILL ISSUE A WIND ADVISORY FOR THE
KITTITAS VALLEY FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY
NIGHT...AND WILL HOLD OFF ON ANY HIGHLIGHTS FOR THE COLUMBIA RIVER
GORGE.  PLEASE REFER TO PRODUCT PDXNPWPDT FOR FURTHER DETAILS.

THURSDAY AND FRIDAY WILL MUCH MORE QUITE WEATHER WISE AS WE
TRANSITION INTO A FLAT RIDGE WITH MAINLY WESTERLY FLOW.  MOSTLY DRY
CONDITIONS WILL PERSIST WITH MILDER TEMPERATURES. WEBER

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. AN UPPER LEVEL RIDGE WILL
KEEP A FAIRLY DRY WEST TO NORTHWEST FLOW ALOFT OVER THE REGION
THROUGH THE PERIOD. A FEW WEAK DISTURBANCES WILL PASS BY TO THE
NORTH WITH SOME CLOUDINESS AT TIMES. OTHERWISE EXPECT PARTLY CLOUDY
SKIES AND JUST ISOLATED SHOWERS OVER THE MOUNTAINS. TEMPERATURES
WILL BE CLOSE TO SEASONAL LEVELS WITH HIGHS IN THE 70S TO LOWER 80S.
LOWS WILL BE IN THE 40S TO LOWER 50S.

&&

.AVIATION...18Z TAFS. CUMULUS AND ALTOCUMULUS WILL BE INCREASING
ACROSS THE REGION TODAY. EXPECT SCT-BKN 050-100. UNSTABLE ATMOSPHERE
ALONG WITH FRONT MOVING THROUGH WILL PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON INTO THE EVENING. WESTERLY WINDS WILL
BE INCREASING AS WELL BECOMING 10-20KT GUSTS TO 30KT.   94

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  53  73  46  74 /  30  10   0   0
ALW  57  74  50  74 /  40  10   0   0
PSC  56  79  49  78 /  20  10   0   0
YKM  52  76  47  74 /  10  10   0   0
HRI  55  77  49  77 /  20  10   0   0
ELN  52  68  48  72 /  10  10   0  10
RDM  43  72  36  74 /  10   0   0   0
LGD  49  67  41  70 /  50  10   0   0
GCD  47  69  41  71 /  30   0   0  10
DLS  56  71  51  74 /  10  10   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...WIND ADVISORY FROM 9 AM WEDNESDAY TO MIDNIGHT PDT WEDNESDAY
     NIGHT WAZ026.

&&

THREAT INDEX
WEDNESDAY : GREEN
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

89/94/94
Hazardous weather outlook, Jun 12, 6:55 AM PDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
655 AM PDT TUE JUN 12 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
131300-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
655 AM PDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     KITTITAS VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF
     WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
     NORTH CENTRAL OREGON, LOWER COLUMBIA BASIN OF OREGON,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
     BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN BLUE
     MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

STRONG THUNDERSTORMS
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY,
     WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
     BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

A MID/UPPER LEVEL SHORT WAVE WILL MOVE INLAND IN THE AFTERNOON AND
BRING INCREASING MOISTURE AND DYNAMIC LIFT AND COOLER AIR ALOFT,
WHICH WILL INCREASE VERTICAL TEMPERATURE DIFFERENCES THIS AFTERNOON
THUS PRODUCING A MARGINALLY UNSTABLE ATMOSPHERE THIS AFTERNOON AND
THIS EVENING. THE SHORT WAVE WILL GENERATE SCATTERED SHOWERS OVER
THE EAST SLOPES OF THE WASHINGTON CASCADES AND THE BLUE MOUNTAINS IN
THE AFTERNOON AND EVENING AND WILL ALSO PUSH A COLD FRONT ACROSS THE
FORECAST AREA THIS EVENING. THE COLD FRONT WILL CREATE LIFT ALONG
THE FRONT AND ACT AS A TRIGGER FOR CONVECTION AND GIVE A CHANCE OF
THUNDERSTORMS THIS AFTERNOON/EVENING OVER THE BLUE MOUNTAINS
INCLUDING GRANT COUNTY EASTWARD TO IDAHO. IN ADDITION, AN UPPER
LEVEL 70 KNOT JET STREAM ASSOCIATED WITH THE SHORT WAVE WILL BRING
ATTENDANT VERTICAL WIND SHEAR OF 35-45 KNOTS TO THE AREA EAST OF A
LINE FROM PRINEVILLE TO HEPPNER TO WESTON THIS AFTERNOON. THE WIND
SHEAR WILL BE SUFFICIENT TO SUPPORT SOME THUNDERSTORMS WITH MORE
ORGANIZED AND LONG LIVED UPDRAFTS. AS SUCH A FEW ISOLATED STRONG OR
MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EARLY THIS EVENING FROM GRANT COUNTY AND THE BLUE MOUNTAINS
EASTWARD. ONLY ISOLATED SHOWERS ARE EXPECTED IN CENTRAL AND NORTH
CENTRAL OREGON DUE TO MORE STABLE CONDITIONS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

NO MAJOR WEATHER CONCERNS ARE ANTICIPATED DUE TO WESTERLY FLOW ALOFT
PRODUCING SUBSIDENCE AND DRY CONDITIONS...EXCEPT FOR A CHANCE OF
LIGHT SHOWERS OVER THE EAS SLOPES OF THE CENTRAL WASHINGTON
CASCADES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND THIS EVENING
FOR ISOLATED THUNDERSTORMS IN CENTRAL, SOUTH CENTRAL AND SOUTHEAST
WASHINGTON AND FOR ISOLATED TO SCATTERED THUNDERSTORMS IN THE
OCHOCO-JOHN DAY HIGHLANDS AND NE OREGON. A FEW STRONG OR SEVERE
THUNDERSTORMS MAY BE POSSIBLE IN NE OREGON THIS AFTERNOON.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Washington, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.